Cookies?
Library Header Image
LSE Research Online LSE Library Services

Edgeworth approximation for MINPIN estimators in semiparametric regression models

Linton, Oliver (1996) Edgeworth approximation for MINPIN estimators in semiparametric regression models. Econometric Theory, 12 (1). pp. 30-60. ISSN 0266-4666

Full text not available from this repository.
Identification Number: 10.1017/S0266466600006435

Abstract

We examine the higher order asymptotic properties of semiparametric regression estimators that were obtained by the general MINPIN method described in Andrews (1989, Semiparametric Econometric Models: I. Estimation, Discussion paper 908, Cowles Foundation). We derive an order n−1 stochastic expansion and give a theorem justifying order n−1 distributional approximation of the Edgeworth type.

Item Type: Article
Official URL: http://journals.cambridge.org/action/displayJourna...
Additional Information: © 1996 Cambridge University Press
Subjects: H Social Sciences > HB Economic Theory
JEL classification: C - Mathematical and Quantitative Methods > C1 - Econometric and Statistical Methods: General > C14 - Semiparametric and Nonparametric Methods
Sets: Departments > Economics
Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 27 Jun 2012 10:15
URI: http://eprints.lse.ac.uk/id/eprint/1306

Actions (login required)

View Item View Item